MAUDE Adverse Event Report: WALDEMAR LINK GMBH & CO.KG ENDO-MODEL; FEMORAL COMPONENTS,CONDYLAR REPLACEMENTLINK® MEGASYSTEM-C,SMALL, RIGHT

WALDEMAR LINK GMBH & CO.KG ENDO-MODEL; FEMORAL COMPONENTS,CONDYLAR REPLACEMENTLINK® MEGASYSTEM-C,SMALL, RIGHT
Model Number 15-8521/06
Medical Device Problem Codes Naturally Worn (2988); Positioning Problem (3009)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 12/12/2023
Type of Reportable Event Serious Injury
Event or Problem Description
"patient presented with difficulty walking, combined with clicking and locking in the right knee subsequent to a (b)(6) 2022 tka (revision).X-rays shows some offset of femur with respect to the tibial plateau.Both the femoral and tibial components appear securely fixed on x-ray.Revision surgery is scheduled for (b)(6) 2024.".
 
Event or Problem Description
(b)(6).Patient presented with difficulty walking, combined with clicking and locking in the right knee subsequent to a on (b)(6) 2022 tka (revision).X-rays shows some offset of femur with respect to the tibial plateau.Both the femoral and tibial components appear securely fixed on x-ray.Revision surgery is scheduled for on (b)(6) 2024.Additional information will be updated after surgery.Update 03/13/2024: (b)(6) confirmed that the revision planned for on (b)(6) 2024 took place.Dr.(b)(6) replaced the femoral component and tibial poly.The explanted devices were not released by the hospital.A request has been made for the operative report.(b)(6) noted that this patient has no extensor mechanism.Intraoperatively, he observed that the polyethylene thimble in the post had worn through on the anterior side seemingly from the shear force of the femur on the post related to lack of extensor mechanism.No photos were available.On (b)(6) 2024, usage form provided.[customer].
 
Additional Manufacturer Narrative
According to the investigation the suspected medical device was changed from 15-0027/14 to 15-8521/06.This is the final supplemental report, the complaint is closed.

Brand Name
ENDO-MODEL
Common Device Name
FEMORAL COMPONENTS,CONDYLAR REPLACEMENTLINK® MEGASYSTEM-C,SMALL, RIGHT
Manufacturer (Section D)
WALDEMAR LINK GMBH & CO.KG
barkhausenweg 10
hamburg, 22339
GM  22339
Manufacturer Contact
annerike tizia hucklenbroch
barkhausenweg 10
hamburg, 22339
GM   22339
MDR Report Key18525512
Report Number3004371426-2024-00001
Device Sequence Number15048812
Product Code KRO
UDI-Device Identifier04026575383191
UDI-Public04026575383191
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K143179
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number15-8521/06
Device Catalogue Number15-8521/06
Device Lot Number2231118
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/19/2023
Supplement Date Received by Manufacturer12/19/2023
Initial Report FDA Received Date01/17/2024
Supplement Report FDA Received Date04/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient SexMale